- Research Article
- Open Access
Integral Inequality and Exponential Stability for Neutral Stochastic Partial Differential Equations with Delays
© Huabin Chen. 2009
- Received: 20 September 2009
- Accepted: 21 November 2009
- Published: 3 January 2010
The aim of this paper is devoted to obtain some sufficient conditions for the exponential stability in -moment as well as almost surely exponential stability for mild solution of neutral stochastic partial differential equations with delays by establishing an integral-inequality. Some well-known results are generalized and improved. Finally, an example is given to show the effectiveness of our results.
- Fixed Point Theorem
- Exponential Stability
- Mild Solution
- Delay Differential Equation
- Infinitesimal Generator
The investigation for stochastic partial differential equations with delays has attracted the considerable attention of researchers and many qualitative theories for the solutions of this kind have been derived. Many important results have been reported in [1–20]. For example, Caraballo, in , extended the results from Haussmann  to the delay equations of the same kind; Mao, in [15, 21], proved the exponential stability in mean-square sense about the strong solutions of linear stochastic differential equations with finite constant delay; by using the method in [7, 8], Caraballo and Real, in , considered the stability for the strong solutions of semilinear stochastic delay evolution equations; Govindan, in [5, 6], has studied the existence and stability of mild solutions for stochastic partial differential equations by the comparison theorem; Caraballo and Liu, in , discussed the exponential stability for mild solution of stochastic partial differential equations with delays by employing the well-known Gronwall inequality and stochastic analysis technique under the Lipschitz condition, but the requirement of the monotone decreasing behaviors of the delays should be imposed; Liu and Truman in  and Liu and Mao in  analyzed the exponential stability for mild solution of stochastic partial functional differential equations by establishing the corresponding Razuminkhin-type theorem.
In the case of delay differential equations, in the particular case when we are concerned with the mild solution of stochastic partial differential equations, Lyapunov's second method, although it is usually regarded as an important tool to study the stability and boundedness, is not suitable to consider such problem. A crucial problem is that mild solutions do not have stochastic differentials, so that the Itô formula fails to deal with this problem. Very recently, Burton has successfully utilized the fixed point theorem to investigate the stability for deterministic systems in ; Luo in  and Appleby in  have applied this valuable method into dealing with the stability for stochastic differential equations. Following the ideas of Burton in , Luo in , and Appleby in , by employing the contraction mapping principle and stochastic analysis, some sufficient conditions ensuring the trivial solution of exponential stability in -moment and almost sure exponential stability for mild solution of stochastic partial differential equations with delays were obtained in , which did not comprise the monotone decreasing behavior of the delays.
However, comparing with stochastic partial differential equations with delays, there are only a few results about neutral stochastic partial differential equations. Precisely, Liu  considered a linear neutral stochastic differential equations with constant delays and some stability properties of the mild solutions in a similar way as Datko  in the deterministic case. Caraballo et al., in , have studied the almost sure exponential stability and ultimate boundedness of the solutions to a class of neutral stochastic semilinear partial delay differential equations; Mahmudov, in , has discussed the existence and uniqueness for mild solution of neutral stochastic differential equations by constructing a new iterative scheme under the non-Lipschitz conditions.
It should be pointed out that there exist a number of difficulties encountered in the study of the stability for mild solution to neutral stochastic partial differential equations with delays since the neutral item is present. And many methods used frequently fail to consider the exponential stability of mild solution for neutral stochastic partial differential equations with delays, for example, the comparison theorem in [5, 6], the Gronwall inequality in , the analytic technique in , and the semigroup method in . The methods proposed in [1, 3, 8, 10, 18, 20] are also ineffective in dealing with this problem since mild solutions do not have stochastic differentials. So, the technique and the method dealt with such problems are in need of being developed and explored. On the other hand, to the best of our knowledge, there is no paper which investigates the exponential stability in -moment and almost surely exponential stability for mild solution of such problems. Thus, we will make the first attempt to study such problem to close this gap in this paper.
The content of this paper is arranged as follows. In Section 2, some necessary definitions, notations, and lemmas used in this paper will be introduced. In Section 3, by establishing a lemma, some sufficient conditions about the exponential stability in -moment and almost sure exponential stability are derived. Finally, one example is provided to illustrate the obtained results.
Let and be two real, separable Hilbert spaces and let be the space of bounded linear operators from to . For the sake of convenience, we shall use the same notation to denote the norms in and . Let be a complete probability space equipped with some filtration satisfying the usual conditions; that is, the filtration is right continuous and contains all -null sets.
In this paper, we consider the following neutral stochastic partial differential equations with delays:
where is -measurable and are bounded and continuous functions. Let be the space of all right-continuous functions with left-hand limit from to with the sup-norm and let be the family of all almost surely bounded, -measurable, and -valued random variables. is a closed, densely defined linear operator generating an analytic semigroup on the Hilbert space ; then it is possible under some circumstances (we refer the readers to  for a detailed presentations of the definition and relevant properties of ) to define the fractional power which is a closed linear operator with its domain , for . Let , and be three suitable measurable mappings, where is introduced in detail as follows.
Let be a sequence of real-valued one-dimensional standard Brownian motions mutually independent over . Set , where are nonnegative real numbers and is a complete orthonormal basis in . Let be an operator defined by with a finite trace tr . Then, the above -valued stochastic process is called a -Wiener process.
Now, for the definition of an -valued stochastic integral of an -valued and -adapted predictable process with respect to the -Wiener process , the readers can refer to .
Lemma 2.5 (see ).
Lemma 2.7 (see ).
Lemma 2.8 (see ).
Lemma 2.9 (see ).
Furthermore, one imposes the following important assumptions.
Under the condition: ( )– , the existence and uniqueness of mild solution to the neutral stochastic partial differential equations with delays (2.1) is easily shown by using the proposed method in  and the proof of this problem is very similar to the proof of [14, Theorem 6]. Here, we omit it. In particular, the system (2.1) obviously has a trivial mild solution when .
In this section, in order to establish some sufficient conditions ensuring the exponential stability in -moment and almost sure exponential stability for mild solution of system (2.1), we are in need of establishing the following integral-inequality to overcome the difficulty when the neutral item is present.
Now, in order to show this lemma, we only claim that (3.1) implies
Then, (3.1) implies
Thus, (3.5) yields
which contradicts (3.4); that is, (3.3) holds.
The proof is completed.
The mild solution to system (3.26) is guaranteed to be the exponential stability in -moment and almost surely exponential stability under the inequality (3.25) in . Thus, we can generalize the results in [13, 17] which are regarded as two special cases in this paper.
In this sense, this paper can generalize and improve the results in .
In this section, we provide an example to illustrate the obtained results above.
We consider the following neutral stochastic partial differential equations with delays:
where is orthonormal set of eigenvector of . It is well known that is the infinitesimal generator of an analytic semigroup in and is given (see pazy [26, page 70]) by
It is easily seen that
- Caraballo T: Asymptotic exponential stability of stochastic partial differential equations with delay. Stochastics and Stochastics Reports 1990,33(1–2):27–47.MATHMathSciNetView ArticleGoogle Scholar
- Caraballo T, Liu K: Exponential stability of mild solutions of stochastic partial differential equations with delays. Stochastic Analysis and Applications 1999,17(5):743–763. 10.1080/07362999908809633MATHMathSciNetView ArticleGoogle Scholar
- Caraballo T, Real J, Taniguchi T: The exponential stability of neutral stochastic delay partial differential equations. Discrete and Continuous Dynamical Systems. Series A 2007,18(2–3):295–313.MathSciNetMATHGoogle Scholar
- Caraballo T, Real J: Partial differential equations with delayed random perturbations: existence, uniqueness, and stability of solutions. Stochastic Analysis and Applications 1993,11(5):497–511. 10.1080/07362999308809330MATHMathSciNetView ArticleGoogle Scholar
- Govindan TE: Stability of mild solutions of stochastic evolution equations with variable delay. Stochastic Analysis and Applications 2003,21(5):1059–1077. 10.1081/SAP-120022863MATHMathSciNetView ArticleGoogle Scholar
- Govindan TE: Existence and stability of solutions of stochastic semilinear functional differential equations. Stochastic Analysis and Applications 2002,20(6):1257–1280. 10.1081/SAP-120015832MATHMathSciNetView ArticleGoogle Scholar
- Haussmann UG: Asymptotic stability of the linear Itô equation in infinite dimensions. Journal of Mathematical Analysis and Applications 1978,65(1):219–235. 10.1016/0022-247X(78)90211-1MATHMathSciNetView ArticleGoogle Scholar
- Ichikawa A: Stability of semilinear stochastic evolution equations. Journal of Mathematical Analysis and Applications 1982,90(1):12–44. 10.1016/0022-247X(82)90041-5MATHMathSciNetView ArticleGoogle Scholar
- Liu K, Truman A: A note on almost sure exponential stability for stochastic partial functional differential equations. Statistics & Probability Letters 2000,50(3):273–278. 10.1016/S0167-7152(00)00103-6MATHMathSciNetView ArticleGoogle Scholar
- Liu K, Mao X: Exponential stability of non-linear stochastic evolution equations. Stochastic Processes and Their Applications 1998,78(2):173–193. 10.1016/S0304-4149(98)00048-9MATHMathSciNetView ArticleGoogle Scholar
- Liu K: Stability of Infinite Dimensional Stochastic Differential Equations with Applications, Chapman & Hall/CRC Monographs and Surveys in Pure and Applied Mathematics. Volume 135. Chapman & Hall/CRC, Boca Raton, Fla, USA; 2006:xii+298.Google Scholar
- Liu K, Shi Y: Razumikhin-type theorems of infinite dimensional stochastic functional differential equations. In Systems, Control, Modeling and Optimization, IFIP International Federation for Information Processing. Volume 202. Springer, New York, NY, USA; 2006:237–247. 10.1007/0-387-33882-9_22Google Scholar
- Luo J: Fixed points and exponential stability of mild solutions of stochastic partial differential equations with delays. Journal of Mathematical Analysis and Applications 2008,342(2):753–760. 10.1016/j.jmaa.2007.11.019MATHMathSciNetView ArticleGoogle Scholar
- Mahmudov NI: Existence and uniqueness results for neutral SDEs in Hilbert spaces. Stochastic Analysis and Applications 2006,24(1):79–95. 10.1080/07362990500397582MATHMathSciNetView ArticleGoogle Scholar
- Mao X: Exponential stability for stochastic differential delay equations in Hilbert spaces. The Quarterly Journal of Mathematics 1991,42(165):77–85.MATHMathSciNetView ArticleGoogle Scholar
- Taniguchi T, Liu K, Truman A: Existence, uniqueness, and asymptotic behavior of mild solutions to stochastic functional differential equations in Hilbert spaces. Journal of Differential Equations 2002,181(1):72–91. 10.1006/jdeq.2001.4073MATHMathSciNetView ArticleGoogle Scholar
- Taniguchi T: Asymptotic stability theorems of semilinear stochastic evolution equations in Hilbert spaces. Stochastics and Stochastics Reports 1995,53(1–2):41–52.MATHMathSciNetView ArticleGoogle Scholar
- Taniguchi T: The exponential stability for stochastic delay partial differential equations. Journal of Mathematical Analysis and Applications 2007,331(1):191–205. 10.1016/j.jmaa.2006.08.055MATHMathSciNetView ArticleGoogle Scholar
- Taniguchi T: Almost sure exponential stability for stochastic partial functional-differential equations. Stochastic Analysis and Applications 1998,16(5):965–975. 10.1080/07362999808809573MATHMathSciNetView ArticleGoogle Scholar
- Wan L, Duan J: Exponential stability of non-autonomous stochastic partial differential equations with finite memory. Statistics & Probability Letters 2008,78(5):490–498. 10.1016/j.spl.2007.08.003MATHMathSciNetView ArticleGoogle Scholar
- Mao X: Stochastic Differential Equations and Applications. Horwood, Chichester, UK; 1997.MATHGoogle Scholar
- Burton TA: Stability by Fixed Point Theory for Functional Differential Equations. Dover, Mineola, NY, USA; 2006:xiv+348.MATHGoogle Scholar
- Luo J: Fixed points and stability of neutral stochastic delay differential equations. Journal of Mathematical Analysis and Applications 2007,334(1):431–440. 10.1016/j.jmaa.2006.12.058MATHMathSciNetView ArticleGoogle Scholar
- Appleby JAD: Fixed points, stability and harmless stochastic perturbations. preprint preprintGoogle Scholar
- Datko R: Linear autonomous neutral differential equations in a Banach space. Journal of Differential Equations 1977,25(2):258–274. 10.1016/0022-0396(77)90204-2MATHMathSciNetView ArticleGoogle Scholar
- Pazy A: Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences. Volume 44. Springer, New York, NY, USA; 1983:viii+279.View ArticleGoogle Scholar
- Luo Q, Mao X, Shen Y: New criteria on exponential stability of neutral stochastic differential delay equations. Systems & Control Letters 2006,55(10):826–834. 10.1016/j.sysconle.2006.04.005MATHMathSciNetView ArticleGoogle Scholar
- Da Prato G, Zabczyk J: Stochastic Equations in Infinite Dimensions, Encyclopedia of Mathematics and Its Applications. Volume 44. Cambridge University Press, Cambridge, UK; 1992:xviii+454.View ArticleMATHGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.